# SDR DLM88060464

- Difficulty date: June 4, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 44,370 hours, 34,473 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Deployed
- Location: Tail
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE INADVERTENTLY DEPLOYED.  ADJ SPRING CAM RELEASE CABLE.  REINSTALLED TAIL CONE PER MM 53-53-00.  ADJ OF TAIL CONE RELEASE MECHANISM CAM OK PER MM.
